The Michigan Mathematical Journal

Cobordism classes represented by fiberings with fiber ${\bf R}P(2k+1)$.

Frank L. Capobianco

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 185-192.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001882

Digital Object Identifier
doi:10.1307/mmj/1029001882

Mathematical Reviews number (MathSciNet)
MR0461529

Zentralblatt MATH identifier
0377.57007

Subjects
Primary: 57D75

Citation

Capobianco, Frank L. Cobordism classes represented by fiberings with fiber ${\bf R}P(2k+1)$. Michigan Math. J. 24 (1977), no. 2, 185--192. doi:10.1307/mmj/1029001882. https://projecteuclid.org/euclid.mmj/1029001882


Export citation